# SDR QXEA2018102900388

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 26,834 hours, 28,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 2000 FEET ON DEPARTURE OUT OF SEA GOT A FUSELAGE DOOR WARNING. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. UPON ARRIVING AT GATE FOUND AFT CARGO DOOR HANDLE TO BE IN  UN-STOWED CONDITION. PREFORMED OPS TEST OF AFT CARGO DOOR IAW MCN HS# 52-0028 AND AMM 52-31-00-710-801 OPS CHECK GOOD. DOOR HANDLE RESTOWED AND STAYED LATCHED. INDICATION CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
